MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; GLENOSPHERE - Ø39X27

MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; GLENOSPHERE - Ø39X27
Model Number 04.01.0173
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 05/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery at about 3 weeks from surgery for shoulder luxation.The surgeon revised successfully glenosphere, liner andmetaphysis.
 
Additional Manufacturer Narrative
Batch reviews performed on 27 may 2026: reverse shoulder system 04.01.0173 glenosphere - d 39x27 (k170452) lot 2434145: (b)(4) items manufactured and released on 15-apr-2025.Expiration date: 20-mar-2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0514 hum.Rev.Constrained e-cross liner d 39/+0 (k250338) lot 2530888: (b)(4) items manufactured and released on 15-jan-2026.Expiration date: 18-dec-2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.

Brand Name
SHOULDER SYSTEM
Common Device Name
GLENOSPHERE - Ø39X27
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25442525
Report Number3005180920-2026-00576
Device Sequence Number5726144
Product Code PHX
UDI-Device Identifier07630040706605
UDI-Public07630040706605
Combination Product (Y/N)N
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0173
Device Lot Number2434145
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2026
Initial Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexUnknown